# SDR SWAA2023080775397

- Difficulty date: July 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,233 hours, 29,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING 2023-431125<[01] TOOL USED CALIPER P/N 500-197-30 S/N 15120589 DUE DATE 13 FEB 24;[02] THE DAMAGE WAS REPAIRED PER 737-700 SRM-57-53-01-2R-18 REPAIR 18 WITH A DEVIATION DUE TO THE REPAIR SIZE APPROVED PER EA 23-157-02208. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED. RII COMLETED.
